Ask an expert
Question

21 Jul 2005

Missed period while on the pill
Hi. I've been on Dianne for 4 years and never had any problems. I've recently run 2 pill packs back-to-back. I started the placebo tablets on Monday, its now Thursday and I haven't started my period. Is this normal, could I be pregnant? I have never missed a pill and not been on anti-biotics for the last 6 months. I've also recently been having a thick whitish/yellow vaginal discharge all day. It doesn't smell bad or anything like that. Please help. Thanks
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is unlikely that you are pregnant. As long as the period starts somewhere on the placebo pills, that is fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.